Issue
Volume 22, Number 6

Articles in the Issue:

Regular Articles:
Sergio Amat
Hat Average Multiresolution with Error Control in 2-D
J. Comp. Math., 22 (2004), pp. 777-790. Abstract
pdf
Full Article

Ai-guo Xiao and Si-qing Gan
Characterizations of Symmetric Multistep Runge-Kutta Methods
J. Comp. Math., 22 (2004), pp. 791-796. Abstract
pdf
Full Article

Zheng-hai Huang, Li-ping Zhang and Ji-ye Han
A Hybrid Smoothing-Nonsmooth Newton-Type Algorithm Yielding an Exact Solution of the P_0-LCP
J. Comp. Math., 22 (2004), pp. 797-806. Abstract
pdf
Full Article

Zhi-qiang Xu and Ren-hong Wang
The Structural Characterization and Locally Supported Bases for Bivariate Super Splines
J. Comp. Math., 22 (2004), pp. 807-816. Abstract
pdf
Full Article

Li Wang
Convergence Domains of AOR Type Iterative Matrices for Solving Non-Hermitian Linear Systems
J. Comp. Math., 22 (2004), pp. 817-832. Abstract
pdf
Full Article

Zhong-zhi Bai, Gui-qing Li and Lin-zhang Lu
Combinative Preconditioners of Modified Incomplete Cholesky Factorization and Sherman-Morrison-Woodbury Update for Self-Adjoint Elliptic Dirichlet-Periodic Boundary Value Problems
J. Comp. Math., 22 (2004), pp. 833-856. Abstract
pdf
Full Article

Qi-ding Zhu and Ling-xiong Meng
The Derivative Ultraconvergence for Quadratic Triangular Finite Elements
J. Comp. Math., 22 (2004), pp. 857-864. Abstract
pdf
Full Article

Jin-yan Fan, Wen-bao Ai and Qun-ying Zhang
A Line Search and Trust Region Algorithm with Trust Region Radius Converging to Zero
J. Comp. Math., 22 (2004), pp. 865-872. Abstract
pdf
Full Article

Zhen-yun Peng, Xi-yan Hu and Lei Zhang
The Nearest Bisymmetric Solutions of Linear Matrix Equations
J. Comp. Math., 22 (2004), pp. 873-880. Abstract
pdf
Full Article

Tong Kang, Zheng-peng Wu and De-hao Yu
An H-Based A-\phi$ Method with a Nonmatching Grid for Eddy Current Problem with Discontinuous Coefficients
J. Comp. Math., 22 (2004), pp. 881-894. Abstract
pdf
Full Article

Hong-gang Xue, Cheng-xian Xu and Feng-min Xu
A Branch and Bound Algorithm for Separable Concave Programming
J. Comp. Math., 22 (2004), pp. 895-904. Abstract
pdf
Full Article

Zhong-ci Shi, Xue-jun Xu and Hong-ying Man
Cascadic Multigrid for Finite Volume Methods for Elliptic Problems
J. Comp. Math., 22 (2004), pp. 905-920. Abstract
pdf
Full Article